# SDR AU001259

- Difficulty date: December 22, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Contaminated
- Location: Power Lever
- Component: Power Lever, Lyc, ALF502R5
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE THROTTLE CABLE CONTAMINATED WITH DIRT AND STIFF IN OPERATION.
